About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 369795, 16 pages
http://dx.doi.org/10.1155/2014/369795
Research Article

Pricing American Options Using a Nonparametric Entropy Approach

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China
2Australian School of Business, University of New South Wales, NSW 2052, Australia

Received 4 February 2014; Accepted 7 March 2014; Published 8 May 2014

Academic Editor: Fenghua Wen

Copyright © 2014 Xisheng Yu and Li Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xisheng Yu and Li Yang, “Pricing American Options Using a Nonparametric Entropy Approach,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 369795, 16 pages, 2014. doi:10.1155/2014/369795